Alert archive / Indiana / Tornado Warnings in 2006
Tornado Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 22, 2006, 1:52 PM EDT for Grant County, Huntington County, Wells County, Indiana. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 1:52 PM EDT (17:52 UTC)
- Expired
- Jun 22, 2006, 2:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Grant County, IN, Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:06 PM EDT | TSTM WND DMG | 10 Ssw Warren, IN | 6 SEMIS BLOWN OVER |
| Jun 22, 2:06 PM EDT | TSTM WND DMG | 4 W Warren, IN | 6 SEMIS BLOWN OVER |
| Jun 22, 2:11 PM EDT | HAIL 1 | 2 N Warren, IN | 2 MI. NORTH OF WARREN, INTERSECTION OF I69 AND INDIANA 5. |
| Jun 22, 2:15 PM EDT | TSTM WND DMG | 10 Sw Bluffton, IN | TREES, POWERLINES AND LIMBS DOWN CITYWIDE |
| Jun 22, 2:19 PM EDT | TSTM WND GST 80 | 7 Sw Bluffton, IN | TREES BROKEN OFF AND BENTER OVER AROUND LIBERTY CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:24 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2364 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KIWX 221752 TORIWX INC053-069-179-221830- /O.NEW.KIWX.TO.W.0008.060622T1752Z-060622T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 152 PM EDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN GRANT COUNTY IN CENTRAL INDIANA SOUTHERN HUNTINGTON COUNTY IN NORTHEAST INDIANA SOUTHWESTERN WELLS COUNTY IN NORTHEAST INDIANA * UNTIL 230 PM EDT * AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS LOCATED 8 MILES NORTHWEST OF VAN BUREN...OR ABOUT 9 MILES NORTH OF MARION...AND MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE... VAN BUREN... WARREN... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING ONE INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4071 8565 4057 8566 4059 8523 4079 8524 $$
1 follow-up statement
000
WWUS53 KIWX 221816
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
215 PM EDT THU JUN 22 2006
INC053-221825-
/O.CAN.KIWX.TO.W.0008.000000T0000Z-060622T1830Z/
GRANT IN-
215 PM EDT THU JUN 22 2006
...THE TORNADO WARNING FOR GRANT COUNTY IS CANCELLED...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED
OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND
NORTHWESTERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 PM EDT THURSDAY AFTERNOON FOR NORTHERN INDIANA.
LAT...LON 4072 8557 4067 8558 4068 8546 4058 8545
4059 8523 4079 8524
$$
INC069-179-221830-
/O.CON.KIWX.TO.W.0008.000000T0000Z-060622T1830Z/
HUNTINGTON IN-WELLS IN-
215 PM EDT THU JUN 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
SOUTHWESTERN WELLS AND SOUTHEASTERN HUNTINGTON COUNTIES...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED 6 MILES NORTHEAST OF WARREN...OR ABOUT 9 MILES WEST
OF BLUFFTON...AND MOVING EAST AT 35 MPH.
THE SEVERE STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4072 8557 4067 8558 4068 8546 4058 8545
4059 8523 4079 8524
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:55 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 22, 12:55 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1255 PM EDT THU JUN 22 2006 ...ANOTHER ACTIVE SVR WX DAY FROM LT MORNING INTO THIS AFTN ACRS MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO... .AVIATION... COMPLEX WEATHER SITUATION THIS AFTERNOON. A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE CROSSING NORTHERN INDIANA AT THIS TIME. THE MAIN THRUST IS SOUTH OF THE TERMINALS AT THIS TIME...BUT THUNDERSTORM DEVELOPMENT IS QUITE LIKELY AT FORT WAYNE TERMINAL. KEPT THUNDER MENTION IN FORT WAYNE TAF. THUNDERSTORMS SHOULD BE EAST OF THE SOUTH BEND TERMINAL BY 18Z WITH NO MORE THUNDER EXPECTED FOR THIS TAF ISSUANCE TIME PERIOD. CEILINGS AND VISIBILITY WILL REMAIN VFR FOR THE MOST PART...BUT WILL DROP TO IFR VISIBILITY IN THUNDERSTORMS. THUNDERSTORMS WILL BE EAST OF BOTH TERMINALS BY 23Z WITH VFR CONDITIONS RETURNING ACROSS THE AREA BY THIS EVENING. THERE MAY BE A CHANCE OF FOG LATER TONIGHT AT BOTH TERMINALS...BUT HAVE ELECTED TO KEEP IT OUT OF THE TERMINAL FORECASTS AT THIS TIME. && .UPDATE... ANOTHER COMPLEX MESOSCALE SITUATION DVLPG THIS AM W/UPSCALE TRENDS NOTED IN SMALL BUT SVR FORWARD PROPAGATING MCS NOW INTO WRN IL. LARGER SCALE SYNOPTIC SETUP REMAINS RELATIVELY UNCHANGED W/STEEP MID LVL LAPSE RATE PLUME STILL IN PLACE ACRS MIDWEST/GREAT LAKES OVERTOP SEASONABLY MOIST BNDRY LYR. QUASI-STATIONARY FNTL BNDRY EXTENDS FM CNTRL LK HURON BACK SW INTO WK SFC FNTL WAVE ANALYZED OVR NE MO AS A REFLECTION OF ROBUST MCV ACRS NE KS SPAWNED FM LAST NIGHTS CONVN. AIRMASS DOWNSTREAM OF IL ACTIVITY WILL HEAT RAPIDLY THIS MORNING UNDERNEATH THIN CIRRUS SHIELD AND WARM START. GIVEN WELL DVLPD COLD POOL IN PLACE AND DEEP...UNIDIRECTIONAL SHEAR XPC THIS CLUSTER WILL CONT TO INTENSIFY AS IT GRAVITATES EWD ACRS THE REMAINDER OF IL THROUGH THIS MORNING. THUS XPC ANOTHER OUTBREAK OF SEVERE THUNDERSTORMS POSSIBLE ACRS IN/OH PORTIONS OF CWA BY LT MORNING INTO MID AFTN. WILL UPDATE RELEVANT PRODUCTS AS NEEDED. && .PREV DISCUSSION... SHORT TERM... TODAY AND TONIGHT. HAVE GONE WITH A BLEND OF THE RUC40 AND 00Z NAM-WRF FOR THIS FCST PACKAGE. A COUPLE OF COLD FRONTS WILL AFFECT THE REGION OVER THE NEXT 24 HOURS. AT 08Z...THE FIRST COLD FRONT THAT WILL AFFECT THE REGION WAS LOCATED FROM SE ONTARIO...ACRS NRN MICHIGAN...THEN INTO FAR SE WISCONSIN. THIS FRONT WILL MOVE SLOWLY EAST TODAY...BEING LOCATED FROM ABOUT DETROIT...TO GOSHEN...IN...TO KANKAKEE IL BY 18Z...THEN FROM NEAR CLEVELAND...TO CNTRL INDIANA...THEN INTO CNTRL ILLINOIS BY 00Z THIS EVENING. THE ATMOSPHERE AHEAD OF THIS FRONT REMAINS QUITE UNSTABLE AS EXHIBITED BY CURRENT MUCAPES OF 1000 J/KG TO 2000 J/KG. AS THE FRONT MOVES ACRS THE REGION...A WEAK S/WV WILL APCH FROM THE SOUTHWEST...MOVING ACRS THE FCST AREA BETWEEN 18Z AND 00Z. ALTHOUGH LOW LVL CONVERGENCE ALONG AND AHEAD OF THE FRONT WILL BE FAIRLY WEAK...THE S/WV AND THE VERY UNSTABLE AIR MASS (SBCAPES NEAR LIMA OHIO ARE FORECAST TO BE NEAR 3000 J/KG THIS AFTN) WILL BE ENOUGH TO KICK OF SHOWERS AND THUNDERSTORMS. THERE IS SOME CONCERN THAT THE SHOWER AND THUNDERSTORM THREAT MAY END ACRS THE FAR NW CWFA THIS AFTN AS DRIER AIR FROM 925 MB TO 850 MB MOVES INTO THIS AREA. DO NOT HAVE THE CONFIDENCE TO GO DRY JUST YET...SO WILL LAYER POPS FROM 20 PERCENT FAR NW TO 50 PERCENT SE. THIS WILL ALLOW DAY SHIFT TO FINE TUNE FCST. HIGHS TODAY WILL RANGE FROM AROUND 80 ALONG THE LAKE MICHIGAN SHORELINE TO THE UPPER 80S ACRS THE SOUTH AND SOUTHEAST. FOR TONIGHT...FIRST COLD FRONT WILL SLOWLY SAG SOUTH. ANOTHER COLD FRONT WILL APCH THE REGION FROM THE NORTHWEST...MOVING INTO THE FCST AREA AFTER 06Z...AND THEN INTO THE SRN CWFA BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD STILL BE ONGOING ALONG AND AHEAD OF THE FIRST COLD FRONT THIS EVENING...WHILE NOT MUCH IS EXPECTED IN THE WAY OF PCPN AHEAD OF THE NEXT FRONT. WILL LAYER POPS FROM 20 PERCENT NORTH TO 50 SOUTH FOR THE EVENING HOURS...THEN JUST A 30 PERCENT CHC IN THE FAR SOUTH AFTER MIDNIGHT. DRIER AIR WILL SLOWLY FILTER INTO THE REGION. LOWS TONIGHT WILL RANGE FROM THE LOWER TO MID 60S. LONG TERM... THE CURRENT FORECAST FOR THE FRIDAY THROUGH NEXT WEDNESDAY TIME FRAME IS A DRY ONE...EXCEPT FOR THE SOUTHERN PART OF THE CWA FRIDAY MORNING. THE GFS IS CONTINUING TO BE THE WETTEST MODEL FOR FRIDAY AND OVER THE LAST FEW RUNS IT HAS KEPT THE MAIN PART OF THE RAIN TO THE SOUTH. THE GFS IS JUST CREEPING SOME QPF INTO THE SOUTHERN PART OF OUR CWA. GFS/NAM SOUNDINGS ARE SHOWING FAIRLY DEEP MOISTURE YET FOR THE SOUTHERN PART OF THE CWA FRIDAY MORNING. SO WITH A CHANCE THAT SOME LINGERING SHOWERS/STORMS COULD BE GOING ON INTO FRIDAY MORNING...HAVE PUT IN A SMALL CHANCE FOR THE SOUTHERN PART OF THE CWA WHICH COLLABORATES WELL WITH NEIGHBORING OFFICES AS WELL. SURFACE HIGH PRESSURE THEN OVER THE AREA THROUGH NEXT WEDNESDAY. THE GFS IS SHOWING A FRONT TO MOVE THROUGH MICHIGAN AND CANADA TO THE NORTH NEXT TUESDAY AND TUESDAY NIGHT...BUT FOR RIGHT NOW TO HAVE NO AFFECT ON THE CWA. THE ONLY OTHER ITEM TO NOTE IS AN UPPER LEVEL SHORTWAVE THAT GFS IS SHOWING TO MOVE THROUGH SUNDAY NIGHT THROUGH TUESDAY NIGHT. THIS SHORTWAVE HAS BEEN SHOWN TO BE DRY FOR OUR CWA...SO LEFT THIS TIME FRAME DRY. WITH NO MAJOR CHANGES IN THE PATTERN FOR THIS COMING WEEK...850MB TEMPERATURES FOR EACH AFTERNOON ARE ROUGHLY SIMILAR. SO NO BIG RANGES IN MAX TEMPERATURES FOR FRIDAY THROUGH WEDNESDAY...FORECASTED TO BE FAIRLY SIMILAR FROM DAY TO DAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...HOLSTEN SHORT TERM/AVIATION...HICKMAN LONG TERM...BML
Hazardous weather outlook, Jun 22, 5:21 AM EDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 521 AM EDT THU JUN 22 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 421 AM CDT THU JUN 22 2006 /521 AM EDT THU JUN 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM HILLSDALE MICHIGAN TO GOSHEN INDIANA TO KNOX INDIANA. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY MORNING FROM ALONG AND SOUTH OF A LINE FROM LIMA OHIO TO MONTICELLO INDIANA. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-230930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 521 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 22, 1:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
113 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL 1 S LOGANSPORT 40.74N 86.36W
06/22/2006 M0.75 INCH CASS IN EMERGENCY MNGRLocal storm report, Jun 22, 1:16 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
116 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TSTM WND DMG 2 SE WALTON 40.64N 86.22W
06/22/2006 CASS IN EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN IN THE GALVESTON AREA.Local storm report, Jun 22, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG BUNKER HILL 40.66N 86.10W
06/22/2006 IN LAW ENFORCEMENT
STATE TROOPER HAD CAR WINDOW BROKEN OUT BY AIRBORNE
UPROOTED SIGN.Local storm report, Jun 22, 1:25 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG BUNKER HILL 40.66N 86.10W
06/22/2006 MIAMI IN LAW ENFORCEMENT
STATE TROOPER HAD CAR WINDOW BROKEN OUT BY AIRBORNE
UPROOTED SIGN.Local storm report, Jun 22, 1:30 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 1 SSW BUNKER HILL 40.65N 86.11W
06/22/2006 MIAMI IN TRAINED SPOTTER
TRACTOR TRAILER BLEW OFF ROAD ON 31Local storm report, Jun 22, 1:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
142 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL PERU 40.75N 86.07W
06/22/2006 M1.00 INCH MIAMI IN EMERGENCY MNGR
DOWNTOWN ALSO DIME SIZE HAIL 1 NThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:10 PM EDT | Severe Thunderstorm Warning | IWX | Marshall | 44 min |
| Jun 21, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Noble | 60 min |
| Jun 21, 8:22 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 53 min |
| Jun 21, 8:32 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb | 58 min |
| Jun 21, 8:46 PM EDT | Severe Thunderstorm Warning | IWX | Whitley | 34 min |
| Jun 21, 9:09 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 50 min |
| Jun 22, 10:32 AM EDT | Special Marine Warning | IWX | 88 min | |
| Jun 22, 12:10 PM EDT | Severe Thunderstorm Warning | IWX | White | 65 min |
| Jun 22, 12:31 PM EDT | Severe Thunderstorm Warning | IWX | Cass, White | 44 min |
| Jun 22, 12:55 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 50 min |
| Jun 22, 1:15 PM EDT | Severe Thunderstorm Warning | IWX | Cass | 30 min |
| Jun 22, 1:18 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash | 57 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Huntington, Wells, Whitley | 63 min |
Nearby
Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.